burning breasts

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

New Member

Date Joined Feb 2010
Total Posts : 8
   Posted 5/9/2010 1:17 PM (GMT -6)   
This subject may have been covered before but I can't find it after going through a lot of posts.  I am hoping to hear that I am not abnormal about my breasts burning.  They will burn terribly for a couple of hours or more then let up.  I may go all day without the burning then, out of nowhere, they start again.  I also have lupus and I'm on several meds for that.
Thanks for enlightening me on this.

getting by
Forum Moderator

Date Joined Sep 2007
Total Posts : 40388
   Posted 5/9/2010 5:35 PM (GMT -6)   
Hi Gagee,

I am not sure if I have welcomed you to the forum or not, but just incase I didn't, welcome!!!

I myself do not have this problem. But if there is somebody else who does, I am sure that they will respond. It could have something to do with the lupus or the medications that you are on.

Mine get sore or itchy at that time of the month, but not burning. I hope that you find out what is going on. Let us know if you do or not.

Have a good evening.

Hugs, Karen
  Moderator-Depression and fibromyalgia
fibromyalgia, Chronic fatigue, depression,allergies

New Member

Date Joined Feb 2010
Total Posts : 8
   Posted 5/9/2010 6:07 PM (GMT -6)   
I do have GERD and take prescription Prilosec but it doesn't feel like heartburn.  It could be heartburn, I guess.  Nothing would surprise me about this disease.
I am having some intestinal problems, as well.  I wonder if the problems are related.
Thanks for any suggestions.

Veteran Member

Date Joined Jul 2009
Total Posts : 4796
   Posted 5/9/2010 6:16 PM (GMT -6)   
Hi Gagee, I've had burning sensations that leave red blotches or look like sun burned
areas and I attribute them to the Lupus part of my MCTD. I tend to get them when I'm
flaring. The "burning"feeling can last from a few minutes to a few hours and can come and
go throughout the day. I tend to get them on my neck back and chest, but I've already
had them on my extremities. I used to take pictures of my blotches and rashes ect and
bring them to my rheumy before I had my diagnosis.

Be sure you mention it to your doctor. It could also be a reaction to one of your meds.

Hugs, Robin
Fibromyalgia, MCTD (Lupus, Scleroderma & RA) Raynaud's, Osteoporosis,
Osteoarthritis, Degenerative Disc Disease, Migraines, and Hypertension
Prescription Meds: Savella, Cyclobenzaprine, Methotrexate, Diltiazem, Boniva,
Folic Acid.  OTC Meds: Multi-vitamin. Vit, D, Vitamin B12 & calciim supplements

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, October 22, 2016 12:52 PM (GMT -6)
There are a total of 2,710,177 posts in 298,869 threads.
View Active Threads

Who's Online
This forum has 153413 registered members. Please welcome our newest member, vopalien.
272 Guest(s), 5 Registered Member(s) are currently online.  Details
ppm guy, ermagreco, sunnyc, saozemko, Mustard Seed

Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer